Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Tulsa, OK

May 26, 20254 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 26, 2025, 1:09 AM CDT for 4 counties in Oklahoma. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2025, 1:09 AM CDT (06:09 UTC)
Expired
May 26, 2025, 2:45 AM CDT
In force
96 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

227 
WGUS54 KTSA 260609
FFWTSA
OKC061-077-079-127-260830-
/O.NEW.KTSA.FF.W.0039.250526T0609Z-250526T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
109 AM CDT Mon May 26 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Eastern Latimer County in southeastern Oklahoma...
  Le Flore County in southeastern Oklahoma...
  Northeastern Pushmataha County in southeastern Oklahoma...

* Until 330 AM CDT.

* At 109 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen across eastern Latimer county. Additional 
  rainfall amounts of 1 to 2 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Poteau...                          Pocola...
  Heavener...                        Spiro...
  Arkoma...                          Panama...
  Talihina...                        Wister...
  Howe...                            Red Oak...
  Mccurtain...                       Bokoshe...
  Fanshawe...                        Cameron...
  Albion...                          Lake Wister State Park...
  Talimena State Park...             Mc Curtain...
  Whitesboro...                      Bengal...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3529 9466 3529 9463 3533 9457 3530 9454
      3530 9449 3531 9448 3534 9449 3536 9448
      3537 9444 3474 9450 3460 9535 3518 9499

FLASH FLOOD...RADAR INDICATED

$$

24
1 follow-up statement
074 
WGUS74 KTSA 260745 RRA
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
245 AM CDT Mon May 26 2025

OKC061-077-079-127-260755-
/O.CAN.KTSA.FF.W.0039.000000T0000Z-250526T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-Pushmataha OK-
245 AM CDT Mon May 26 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN HASKELL, EASTERN LATIMER, LE 
FLORE AND NORTHEASTERN PUSHMATAHA COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

Doppler radar indicated light to moderate rainfall. Ongoing flooding 
will be slow to recede this morning. Up to 1 inch of additional 
rainfall is possible in the warned area.

&&

LAT...LON 3529 9466 3529 9463 3533 9457 3530 9454
      3530 9449 3531 9448 3534 9449 3536 9448
      3537 9444 3474 9450 3460 9535 3518 9499

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 26, 12:30 AM CDT, 39 minutes earlier. Its key messages:

  • Issued at 207 PM CDT Sun May 25 2025
  • Widespread thunderstorm development expected overnight, with highest confidence across the southern two-thirds of the forecast area. Heavy rain and flooding will remain the primary concern, with severe thunderstorm hazards also a threat.
  • Additional showers and thunderstorms, with largely a heavy rain and continued flooding threat, are expected through Monday with a shift more toward southeast Oklahoma and west central Arkansas.
  • Widespread flash flooding and mainstem river flooding potential will continue through the rest of the Memorial Day holiday weekend. Flood safety messaging will remain a focus.
Area forecast discussion, May 26, 12:30 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1230 AM CDT Mon May 26 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 207 PM CDT Sun May 25 2025

  - Widespread thunderstorm development expected overnight, with
    highest confidence across the southern two-thirds of the
    forecast area. Heavy rain and flooding will remain the primary
    concern, with severe thunderstorm hazards also a threat.

  - Additional showers and thunderstorms, with largely a heavy
    rain and continued flooding threat, are expected through
    Monday with a shift more toward southeast Oklahoma and west
    central Arkansas.

  - Widespread flash flooding and mainstem river flooding
    potential will continue through the rest of the Memorial Day
    holiday weekend. Flood safety messaging will remain a focus.

&&

.UPDATE...
Issued at 844 PM CDT Sun May 25 2025

The latest surface data shows a stationary front across far southeast
Oklahoma with lower 70 dewpoints pooled along it. Storms continue
to develop along the front into the Arklatex with some signs of
building westward into Choctaw county with time. Expect the
boundary to continue to focus storms through the evening into
early Monday morning as lift approaches from a shortwave moving
out of the TX Panhandle. Additional storms continue to form in the
vicinity of the 850 mb front stretching across the I-40 corridor
from western into central OK with support from a minor shortwave
moving across and upper level divergence. Generally weak flow
continues from the surface into the 850 mb layer with deep layer
shear also on the marginal side keeping most of the activity from
organizing or sustaining too long. As large scale lift moves
across the area overnight, expect upscale growth of convection
across western OK into northwest TX to spread eastward into
eastern OK and eventually west-centrl AR. The majority of the
activity is expected to remain focused near the stationary
boundary with more scattered storms persisting north of I-40
through mid-morning Monday. The main concern overnight remains to
be locally heavy rainfall with storms training along and north of
the boundary across southeast Oklahoma and periodic moderate to
heavy downpours over already saturated soils across northeast
Oklahoma.

&&

.SHORT TERM...
(Through Tonight) Issued at 207 PM CDT Sun May 25 2025

Widespread thunderstorm development remains expected this evening
and overnight, with a focus across the southern half to two-thirds
of the forecast area. Thunderstorms currently ongoing across far
east central Oklahoma and into western Arkansas are elevated, with
mainly a threat for heavy rain and marginally severe hail through
mid afternoon. Isolated thunderstorms have developed in the past
hour in south central Oklahoma, in the vicinity of a surface front
that extends into southeast Oklahoma. Very moist conditions are
located across that portion of the forecast area with a large area
of mid 70s dew points present, leading to a highly unstable
airmass along and just north of the Red River. This boundary,
which is farther south than some models depict, should continue
to be a focus for development this evening, with all severe
weather hazards possible. There may be some northward movement in
the boundary as the low level jet strengthens aided by some
modest clearing occurring behind the ongoing activity farther
north. However, still think a more southern solution with the
strongest activity this evening remains the most likely one.

Attention is also on the potential for development this afternoon
in West Texas that will eventually congeal into a mature MCS and
move eastward toward mainly southeast Oklahoma into early Monday
morning. A damaging wind threat will likely accompany the MCS as
it moves across far southeast Oklahoma, with the heavy rain threat
extending farther northward.

Given the very heavy rains that have occurred in the past 12 hours
across a swath from Osage County through the Tulsa metro and into
northwest Arkansas will remain the most susceptible part of the
forecast area to rapid onset flash flooding. Unfortunately, a good
portion of this area looks to be within the likely northern
extent of the heaviest rains this evening. Southeast Oklahoma also
remains very saturated from rains over the past week, especially
from northern Pittsburg County eastward into the northern half of
LeFlore County. As a result, this area will also be susceptible to
rapid onset flash flooding.

&&

.LONG TERM...
(Memorial Day through Sunday)
Issued at 207 PM CDT Sun May 25 2025

There will likely be a relative lull in the coverage of showers
and thunderstorms during the morning hours on Monday on the heels
of the overnight thunderstorm complex. The next batch of showers
and thunderstorms will be more likely to develop mid to late
afternoon to the west and southwest, moving eastward across the
region through the evening, focused in southeast Oklahoma.
Depending on how this evolves and what happens rainfall wise
tonight, the Flood Watch may need to be extended into Monday night
for southern portions of the region. The severe weather threat
does not look substantial, although it is nonzero.

The pattern will remain fairly active, from a continued isolated
to scattered shower and thunderstorm perspective, mid to late in
the upcoming work week as a result of a stubborn upper low in the
Upper Midwest. Low to medium thunderstorm chances will be timed
with impulses rotating around the southern periphery of the low.
The overall severe thunderstorm threat does not look substantial
given the unseasonably cool conditions and lower dew points.

Warmer conditions should make a return by the weekend, as the
upper low finally shifts eastward and upper level ridging moves
into the region.

&&

.AVIATION...
(06Z TAFS)
Issued at 1223 AM CDT Mon May 26 2025

Poor flying conditions persist through the forecast period for all
sites. A mix of MVFR and IFR conditions were observed across E OK
and NW AR as a complex of widespread rain and thunderstorms
gradually moves through the region. Cigs are expected to decrease
further by 10-12z, with IFR conditions forecast areawide.
Widespread precip exits during the morning, but scattered showers
and isolated thunderstorms remain possible into the afternoon.
Ceilings are shown to improve slightly during the daytime hours,
mainly across SE OK. However, a mix of MVFR and IFR is generally
expected through the forecast period for all sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  60  73  55 /  60  70  20   0
FSM   76  65  79  59 /  80  80  30  10
MLC   77  62  77  58 /  70  80  20  10
BVO   70  57  71  51 /  70  70  20   0
FYV   71  60  75  53 /  80  70  40  10
BYV   66  59  73  54 /  80  70  50  10
MKO   74  61  73  56 /  70  80  30  10
MIO   69  60  71  53 /  80  70  30  10
F10   75  61  73  55 /  60  80  20  10
HHW   77  65  79  60 /  80  80  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ049-053>076.

AR...Flood Watch through this evening for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...24
LONG TERM....24
AVIATION...43
Hazardous weather outlook, May 25, 5:38 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
538 PM CDT Sun May 25 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
538 PM CDT Sun May 25 2025

...SIGNIFICANT FLOODING IMPACTS THROUGH MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
	RISK...Elevated.
 	AREA...All of eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN and FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Isolated strong to severe thunderstorms will continue this
evening, generally along and south of Interstate 40. Additional
activity will spread east from north Texas and central Oklahoma
overnight into eastern Oklahoma and northwest Arkansas. Flooding
and flash flooding concerns will remain across a corridor from
northeast Oklahoma into northwest Arkansas where widespread 2-4
inches of rain fell Saturday night into Sunday morning. Renewed
flooding will be a concern across southeast Oklahoma as storms
redevelop and move along a warm front across that area.

As thunderstorm coverage increases overnight, intensity will also
increase especially along and south of Interstate 40 where the
highest severe threat will exist. Large hail and damaging winds
will be the main concerns through late Monday morning.

SPOTTER AND EMERGENCY MANAGEMENT
ACTION STATEMENT... Activation of the Regional Spotter Network
Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm Potential.
TUESDAY through Saturday...Thunderstorm Potential.

EXTENDED DISCUSSION...
The majority of the severe weather and heavy rain threat will
exit the area by late morning Monday with a lower chances of
thunderstorms later in the day Monday. Scattered shower and storm
chances remain in the forecast through midweek with a return of
more nighttime and early morning activity late in the work week.
Any heavy rains will likely exacerbate ongoing flooding conditions
so continue to observe warning signs and watch for flooded roads
when driving.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 9:28 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
928 PM CDT Sun May 25 2025

OKZ065-066-071-260300-
Okmulgee OK-Okfuskee OK-McIntosh OK-
928 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 1000 PM CDT...

At 928 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Raiford, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bryant...                         Hoffman...
Raiford...                        Weleetka...
Dewar...                          Vivian...
Hanna...                          Vernon...
Henryetta...                      Schulter...
Stidham...                        Grayson...
Eufaula...                        Okmulgee...

This includes Interstate 40 in Oklahoma between mile markers 232 and
251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3562 9594 3530 9556 3515 9597 3515 9598
      3529 9598 3529 9617 3531 9619
TIME...MOT...LOC 0228Z 246DEG 17KT 3533 9589

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 9:31 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 PM CDT Sun May 25 2025

OKZ065-066-260300-
Okmulgee OK-Okfuskee OK-
931 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
OKFUSKEE COUNTIES THROUGH 1000 PM CDT...

At 931 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Bearden, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bryant...                         Clearview...
Mason...                          Boley...
Castle...                         Weleetka...
Okemah...                         Bearden...
Pharoah...                        Okfuskee...

This includes Interstate 40 in Oklahoma between mile markers 212 and
235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3564 9631 3564 9619 3569 9619 3570 9618
      3539 9599 3529 9614 3529 9644 3546 9644
      3546 9647 3545 9649 3544 9648 3543 9649
      3543 9652 3553 9656
TIME...MOT...LOC 0231Z 241DEG 23KT 3538 9633

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 9:48 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
948 PM CDT Sun May 25 2025

OKZ049-053-260315-
Choctaw OK-Pushmataha OK-
948 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
NORTH CENTRAL CHOCTAW COUNTIES THROUGH 1015 PM CDT...

At 948 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Kent, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Apple...                          Speer...
Kent...                           Dela...
Rattan...                         Kellond...
Antlers...                        Messer...
Hugo...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 9550 3405 9566 3430 9564 3426 9531
TIME...MOT...LOC 0248Z 196DEG 21KT 3409 9555

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 9:56 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 PM CDT Sun May 25 2025

OKZ066-071-073-260330-
Pittsburg OK-Okmulgee OK-McIntosh OK-
956 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT MCINTOSH...NORTHERN PITTSBURG
AND SOUTHERN OKMULGEE COUNTIES THROUGH 1030 PM CDT...

At 955 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Raiford, moving east at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Canadian...                       Indianola...
Crowder...                        Raiford...
Vivian...                         Hanna...
Vernon...                         Arrowhead State Park...
Pierce...                         Stidham...
Checotah...                       Lake Eufaula State Park...
Onapa...                          Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 241 and
267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3545 9594 3549 9546 3509 9545 3514 9596
TIME...MOT...LOC 0255Z 268DEG 19KT 3532 9579

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 25, 10:17 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT Sun May 25 2025

OKZ049-053-260345-
Choctaw OK-Pushmataha OK-
1017 PM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 1045 PM CDT...

At 1017 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 9 miles northeast of Fort Towson to 3 miles
southeast of Rattan. Movement was north at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Corinne...                        Apple...
Oleta...                          Cloudy...
Rattan...                         Sobol...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3411 9548 3436 9549 3433 9505 3425 9505
      3424 9515 3406 9516
TIME...MOT...LOC 0317Z 178DEG 17KT 3413 9517 3416 9539

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 25, 10:29 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 PM CDT Sun May 25 2025

OKZ070-071-073-074-260400-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
1029 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
SOUTHEASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND SOUTHEASTERN
MUSKOGEE COUNTIES THROUGH 1100 PM CDT...

At 1029 PM CDT, Doppler radar indicated a strong thunderstorm over
Eufaula, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Canadian...                       Crowder...
Briartown...                      Whitefield...
Kinta...                          Arrowhead State Park...
Porum...                          Quinton...
Featherston...                    Enterprise...
Lake Eufaula State Park...        Onapa...
Eufaula...                        Lewisville...

This includes Interstate 40 in Oklahoma between mile markers 271 and
272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3544 9569 3547 9518 3506 9521 3506 9531
      3508 9571
TIME...MOT...LOC 0329Z 266DEG 25KT 3529 9559

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:06 PM CDTSpecial Weather StatementTSAMuskogee24 min
May 25, 8:28 PM CDTSpecial Weather StatementTSAPawnee32 min
May 25, 8:34 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 25, 8:37 PM CDTSpecial Weather StatementTSAOkfuskee23 min
May 25, 8:56 PM CDTSpecial Weather StatementTSAOkfuskee34 min
May 25, 9:04 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Okfuskee, Okmulgee3 hr
May 25, 9:09 PM CDTSevere Thunderstorm WarningTSAOkfuskee22 min
May 25, 9:28 PM CDTSpecial Weather StatementTSAMcIntosh32 min
May 25, 9:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min
May 25, 9:48 PM CDTSpecial Weather StatementTSAChoctaw27 min
May 25, 9:56 PM CDTSpecial Weather StatementTSAMcIntosh34 min
May 25, 10:02 PM CDTFlash Flood WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg5 hr
May 25, 10:17 PM CDTSpecial Weather StatementTSAPushmataha28 min
May 25, 10:27 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg5 hr
May 25, 10:29 PM CDTSpecial Weather StatementTSAMcIntosh31 min
May 25, 11:03 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg, Pushmataha4 hr
May 26, 12:15 AM CDTAreal Flood AdvisoryTSAPushmataha81 min
May 26, 12:26 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pushmataha43 min
May 26, 12:40 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah3 hr
May 26, 1:31 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
May 26, 1:36 AM CDTFlash Flood WarningTSAPushmataha69 min
May 26, 1:44 AM CDTSpecial Weather StatementTSAChoctaw16 min
May 26, 2:45 AM CDTAreal Flood WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg36 hr
May 26, 2:45 AM CDTAreal Flood WarningTSAHaskell, Latimer, Pittsburg, Pushmataha36 hr
May 26, 2:45 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 26, 2:45 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pushmataha36 hr
May 26, 3:32 AM CDTRiver Flood AdvisoryTSAPushmataha5 hr
May 26, 5:40 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
May 26, 5:42 AM CDTAreal Flood AdvisoryTSAChoctaw3 hr
May 26, 8:52 AM CDTRiver Flood WarningTSAPushmataha30 hr
May 26, 8:55 AM CDTRiver Flood AdvisoryTSAChoctaw58 hr
May 26, 10:06 AM CDTRiver Flood WarningTSALeFlore17 hr
May 26, 10:07 AM CDTRiver Flood AdvisoryTSASequoyah23 hr
May 26, 2:17 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware19 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.